# SDR SWIA201023830

- Difficulty date: March 13, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 8,826 hours, 5,016 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE AFT MOUNT THRUST FITTING AND FORWARD MOUNT LINK BEARING PITTED.  (ENG CHANGE)  REPLACED AFT ENGINE MOUNT THRUST FITTING AND FORWARD MOUNT PER AMM.
